# SDR ASAA2018072525541

- Difficulty date: July 25, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 60,781 hours, 23,978 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bearing
- Part number: ATF4
- Condition: Detached
- Location: Window
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS SIDE WINDOW WILL NOT CLOSE.  GROUNDED - YES.  RE-ATTACHED WINDOW BEARING PER AMM 56-12-11 OPS CHECK NORMAL.
